On bipartite graphs with weak density of some subgraphs - Archive ouverte HAL Access content directly
Journal Articles Discrete Mathematics Year : 2007

On bipartite graphs with weak density of some subgraphs

Abstract

P4-sparse graphs (defined by Hoàng) and P4-reducible graphs (defined by Jamison and Olariu) are graphs with weak density of P4's. Weak-bisplit graphs are bipartite graphs which show some analogies with cographs (i.e. P4-free graphs) and are characterized with two forbidden configurations. We describe here bipartite graphs with weak density of those configurations. Structural properties and recognition algorithms are given.

Dates and versions

hal-00325244 , version 1 (26-09-2008)

Identifiers

Cite

Jean-Luc Fouquet, Jean-Marie Vanherpe. On bipartite graphs with weak density of some subgraphs. Discrete Mathematics, 2007, 307 (11-12), pp.1516-1524. ⟨10.1016/j.disc.2005.11.089⟩. ⟨hal-00325244⟩
43 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More